# SDR WRLA200226

- Difficulty date: November 7, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N304WL
- Make and model: Doug DC-10-30F
- Aircraft serial: 47928
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Failed
- Location: A/C Bay Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR CONDITIONING DOOR LIGHT CAME ON IN FLIGHT.  AIRCRAFT WAS DEPARTING OZARK AIRCRAFT SYSTEMS AT THE COMPLETION OF SCHEDULED 'A' CHECK AIRCRAFT RETURNED TO REPAIR STATION.  TROUBLESHOT FOUND NR 2 AIR CONDITIONING BAY DOOR SWITCH INOPERATIVE.  (M)
